Editorial

Bisphosphonate use in osteoporosis: Cardiovascular effects

Research output: Contribution to journalEditorial

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)5-7
Number of pages3
JournalMenopause
Volume17
Issue number1
DOIs
StatePublished - Jan 2010

Fingerprint

Bone Density Conservation Agents
Postmenopausal Osteoporosis
Diphosphonates
Atrial Fibrillation
Osteoporosis
Cardiovascular Diseases

All Science Journal Classification (ASJC) codes

  • Medicine(all)
  • Obstetrics and Gynecology

Cite this

Editorial : Bisphosphonate use in osteoporosis: Cardiovascular effects. / Gallagher, John Christopher G.; Sai, Adarsh J.

In: Menopause, Vol. 17, No. 1, 01.2010, p. 5-7.

Research output: Contribution to journalEditorial

@article{a5fc31d5755942ac9d682c87cc8a7832,
title = "Editorial: Bisphosphonate use in osteoporosis: Cardiovascular effects",
author = "Gallagher, {John Christopher G.} and Sai, {Adarsh J.}",
year = "2010",
month = "1",
doi = "10.1097/gme.0b013e3181c615f6",
language = "English",
volume = "17",
pages = "5--7",
journal = "Menopause",
issn = "1072-3714",
publisher = "Lippincott Williams and Wilkins",
number = "1",

}

TY - JOUR

T1 - Editorial

T2 - Bisphosphonate use in osteoporosis: Cardiovascular effects

AU - Gallagher, John Christopher G.

AU - Sai, Adarsh J.

PY - 2010/1

Y1 - 2010/1

UR - http://www.scopus.com/inward/record.url?scp=74549197653&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=74549197653&partnerID=8YFLogxK

U2 - 10.1097/gme.0b013e3181c615f6

DO - 10.1097/gme.0b013e3181c615f6

M3 - Editorial

VL - 17

SP - 5

EP - 7

JO - Menopause

JF - Menopause

SN - 1072-3714

IS - 1

ER -